When I used metfromin I faced with diarrhea side effect. Not the best experience.
Oh YEAH! When I was diagnosed, they put me on Metformin and I was literally in the bathroom 75% of the day!!! And it was VERY difficult, because I was a bus driver at the time and finding a place with a clean restroom to stop at was difficult.
Basically I just didn't eat during the day. If I didn't have anything in my stomach, there was nothing to ......uhmmmm.........process.
I lost weight on Metformin, but after a year, I couldn't deal with it anymore and had the Dr put me on something else. I've been on Januvia since.
Januvia works, but I have not been able to lose any weight at all. I've gained 10 pounds over the past few years and now I've stagnated at 300 pounds. I asked the Dr for something to help me lose weight, but he said everything for weight loss is a stimulant, which diabetics aren't supposed to have.
I saved up some money for liposuction, as I read an online article that said diabetic patients who are overweight and had lipo have had their meds reduced by half or their diabetic symptoms went away.
But I had to end up using my lipo savings for vehicle maintenance this year and it ate it all up. Now I'm having to start over again.